A Tauberian Theorem for a Weighted Mean Method of Summability in Ordered Spaces


ÇANAK İ.

NATIONAL ACADEMY SCIENCE LETTERS-INDIA, vol.43, no.6, pp.553-555, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1007/s40009-020-00915-1
  • Title of Journal : NATIONAL ACADEMY SCIENCE LETTERS-INDIA
  • Page Numbers: pp.553-555

Abstract

In this paper, we extend a Tauberian theorem for the Cesaro summability method due to Maddox (Analysis 9:297-302, 1989) in ordered spaces to the weighted mean method of summability.